# SDR DALA1027309763

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 88,921 hours, 78,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5–8 AND THE RIGHT OVERWING EMERGENCY EXIT SIGN WERE INOPERATIVE.  MAINTENANCE REPLACED TWO RESISTORS IN THE APPLICABLE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (2010-00809)
